I was playing card games online the other day and I felt asleep in the middle of the game. It never happened to me in my entire life. I could never sleep doing anything or at any other place other than my bed.
I'm feeling poor coordination and thought that it was due to arthrosis and that I was getting worse.
I started thinking about the day I slept during the card game and today that I woke up in the morning and felt asleep on the cough.
As this drug I'm taking also have caffeine I realized that the reason should be to influence the vigilance.
I started searching and found out that EMEA has released the following:
European Medicines Agency recommends suspension of marketing authorisations for carisoprodol-containing medicinal products
European Medicines Agency
London, 16 November 2007
European Medicines Agency recommends suspension of marketing
authorisations for carisoprodol-containing medicinal productsDoc. Ref. EMEA/520463/2007
The European Medicines Agency (EMEA) has recommended the suspension of marketing
authorisations for all medicinal products containing carisoprodol. Carisoprodol products are available in 12 Member States under prescription, mainly for the treatment of acute lower back pain.
Finalising its review, the Agency’s Committee for Medicinal Products for Human Use (CHMP) concluded that the risks of these medicines are greater than their benefits, and recommended the suspension of marketing authorisations in those Member States where the product is approved.
The review of carisoprodol-containing medicinal products was initiated in September 2007 following plans made for its withdrawal from the Norwegian market (scheduled to take effect as of May 2008), due to new information relating to an increased risk of abuse or addiction as well as intoxication and events related to psychomotor impairment. The CHMP reviewed the safety of these medicines to
assess whether the regulatory actions taken by Norway should be implemented throughout the EU countries.
Following the assessment of the available information on the safety of carisoprodol-containing medicinal products, the CHMP concluded that there is evidence for carisoprodol-associated risk of abuse and addiction, intoxication and psychomotor impairment. In the light of these findings the CHMP considered that the risks of these medicines outweigh their benefits. The CHMP therefore
recommended the suspension of the marketing authorisations of all carisoprodol-containing medicinal products.
Due to the risk of withdrawal symptoms, patients should not stop carisoprodol treatment before seeking advice from their doctor on other therapeutic options. Any switch to new medication should be made gradually and under medical supervision.
The CHMP opinion will now be sent to the European Commission for the adoption of a decision, applicable in all EU countries.
Fortunately I'm not taking this drug daily but what I took was enough to make me see that it's poison.
BE ALERT! RESEARCH THE DRUGS YOU"RE PRESCRIBED